Skip to Content

User Reviews for Estradiol/progesterone to treat Menopausal Disorders

Also known as: Bijuva

Estradiol/progesterone has an average rating of 3.6 out of 10 from a total of 5 ratings for the treatment of Menopausal Disorders. 0% of those users who reviewed Estradiol/progesterone reported a positive effect, while 40% reported a negative effect.

Estradiol/progesterone Rating Summary

3.6/10 Average Rating

5 ratings from 5 user reviews

Compare all 177 medications used in the treatment of Menopausal Disorders.

10
0% 0
9
0% 0
8
0% 0
7
0% 0
6
20% 1
5
20% 1
4
20% 1
3
0% 0
2
20% 1
1
20% 1
aly February 1, 2021

Bijuva (estradiol / progesterone): “I started having extremely painful stomach contractions after a couple of days of Bijuva. It came in waves like a gallbladder attack, and equally as painful. I endured that for about a week, thinking it was due to another cause. I also experienced dizziness - also to the extreme- maybe the 10th day if treatment. The room was spinning and it scared as anything. If I closed my eyes, I was okay. So I lay there for hours until the spinning was gone. Then I research the drugs side effects and noticed both of those things on the list. So the next day I did not take the Bijuva and I haven't had an issue with my stomach, or feeling dizzy since then. It was pretty unbelievable really. It worked great on the hot flashes though- completely eliminated while taking this medicine. I wish I could tolerate it !!!”

5 / 10
Arlet lata January 7, 2021

Bijuva (estradiol / progesterone): “WARNING I had a STROKE ONLY 45 days after starting Bijuva. No previous conditions, nothing. I hope this is an ALERT FOR ALL WOMEN OUT THERE . Strokes can kill YOU and the doctors don’t say it.”

1 / 10
Concerned · Taken for 1 to 6 months November 5, 2020

Bijuva (estradiol / progesterone): “I have just stopped this drug Bijuva. Took it for 4 months and it did help greatly with my menopause issues. Then about a month ago I began feeling unwell. Headaches, fatigue, tension, weight gain, and eve had a TIA at work! I almost died. ER did every test they could think of....CAT, MRI's, Heart scans, bloodwork, heavy metal tests, vitamin levels, thyroid, hormones, etc.... Perfectly healthy! I still have brain fog, a constant headache, weakness, and moments of nausea and faintness. I truly have no idea if it is Bijuva but I am not taking any chances.”

4 / 10

Frequently asked questions

Louise Belle · Taken for 1 to 6 months October 30, 2020

Bijuva (estradiol / progesterone): “I've been on Bijuva for 5 months. Hot flashes gone; however, I get severe migraine headaches. They remind me of the ones during perimenopause when progesterone levels dropped. I'm thinking about cutting in half but it is an odd-type capsule so unsure if that will work but it is a higher dosage than "low dose" estrogen therapy. Early on, brain fog improved but it appears to be coming back. It's still worth it for me to be on! I'm looking at other anti-aging treatments. Feeling well, being alert and sharp, reduced pain in joints, and no hot flashes are my priority. My insurance will not cover but I used the coupon on the website and pay $50 per month.”

6 / 10
Anonymous September 10, 2020

Bijuva (estradiol / progesterone): “I have been taking Bijuva for four months now and starting to put things together on how I feel, It did help with the hot flashes and in the beginning I was sleeping through the night but that has now stopped, so I have been over tired I have put on weight. I am having daily nausea I swear my memory is off and today I went to the doctor since I have a small hernia and he said he's concerned for my gall bladder which is one of the worse side effects. I am stopping immediately”

2 / 10

This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.